Retinal toxicity | Lupus Forums at The Lupus Site
  1. As you can see we have transferred to new forum software which is much more stable and will eliminate problems that we had with the old software.
    *** To login you will all need to reset your passwords. To do this simply click login (top right) then click the forgot password link. You will receive an email with a link to reset your password. You can then use the forums as normal.
    Dismiss Notice

Retinal toxicity

Discussion in 'Related Conditions' started by Evie17, Oct 13, 2020.

  1. Evie17

    Evie17 Registered

    Hi all I have recently been diagnosed with this and wanted some advice about what to expect from this condition in the future. The Dr I saw at the hospital said that the damage is irreversible. I have been having yearly eye tests so not sure if this should of been picked up before at the opticians? I have got a telephone consultation on Fri with my rheumy so will also discuss my options with her. Thanks Evie
     
  2. lazylegs

    lazylegs Moderator

    Good luck with your consultation. When I first noticed a problem it was early on and some of the symptoms did improve. My doctor had me discontinue Hydroxychloroquine but I do know someone else that just went to a lower dosage and has done well so far.

    Take care,
    Lazylegs
     
  3. Evie17

    Evie17 Registered

    Thanks for the reply. My consultation went ok my rheumy decided that it was best for me to stop taking hydroxycholroquine and to see if my eyes improve. So just a case of wait and see, hopefully things will improve and my uctd doesn't get worse.Evie
     

Share This Page